MathSciNet Relay Station
MathSciNet bibliographic data
MR1438452 93B52 (93C05)
Mesbahi, M.; Papavassilopoulos, G. P. On the rank minimization problem over a positive semidefinite linear matrix inequality. IEEE Trans. Automat. Control 42 (1997), no. 2, 239–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement